# SDR DALA2023120409924

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 19,402 hours, 8,688 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3024 ECAM DR PAGE IND - PASSENGER DRS / CABIN EMERG EXIT - OPEN IND 1 RT. CORRECTIVE ACTION: T/S PER A321 TSM 52-22. CLEANED PROX SENSOR. CHECKS GOOD. NO 30-DAY HISTORY. (0093832)
